Tuesday, March 13, 2007

You want to put him on WHAT????


According to Wikipedia................
Prednisone is a synthetic corticosteroid drug which is usually taken orally but can be delivered by intramuscular injection and can be used for a large number of different conditions. It has a mainly glucocorticoid effect. Prednisone is a prodrug that is converted by the liver into prednisolone, which is the active drug and also a steroid.

Side Effects............
depression, mania, or other psychiatric symptoms
unusual fatigue or weakness
blurred vision
abdominal pain
peptic ulcer
painful hips or shoulders
acne breakouts

weight gain and stretch marks
facial swelling
increased appetite
nerve disorder
coughing up blood

Again ARE YOU FREAKING KIDDING ME!!! Well, Last night I called the on-call Neuro again. The pain just isn't getting better it is getting worse. He is back up to a 6/7 out of 10 and that is what he was at when I took him in on Thursday. After some.............well, lets just say I had some "choice" words for the on call Neuro --- I think I freaked him out a bit. Whatever, that's his job right? So, he is on 60 mg tonight and tomorrow -- dropping down to 40 mg for 2 days and then 20 mg for the last 2 days.

He isn't going to school tomorrow -- it was "suggested" by Nuero #3 that if I had any qualms about it to keep him home so I can see how he reacts -- I am concerned about the whole MOOD thing -- he is already SO emotional and I don't want him to get overwhelmed at school and then have a breakdown in front of his friends. Anyhow -- He managed to do about 40 minutes of school work today before he was crying and just couldn't take it. If he goes on Thursday we may do 1/2 days Thursday and Friday............ He wants to go back to school SO BAD!!

He went with me tonight to pick up his meds -- I just thought it might be a good idea to get him out of the house - it was dark. So, we went and got his meds --- big surprise they shorted us one pill!! I have to go back in the morning to fix it. Then we went to Walmart to just walk around for a few minutes and of course get snacks!!! He lasted about 10 minutes before the lights really got to him.

I hope this steriod works............I'm tired of him hurting..............What is a normal life??????

And to top it all off............I MISS GREYS ANATOMY!!!!! Stop re-running episodes I NEED A NEW ONE!!!!!!

Before I go I know many have mentioned that they have been here to update about Brendan. THANK YOU!! Thank you for your emails -- to us and to Brendan. Thank you for your support. I really can't convey what it means to us!!!!!!!!!!